Dynamics of Partial Differential Equations

Volume 14 (2017)

Number 1

Small $\dot{B}^{-1}_{\infty , \infty}$ implies regularity

Pages: 1 – 4

DOI: http://dx.doi.org/10.4310/DPDE.2017.v14.n1.a1

Authors

Taoufik Hmidi (RMAR, Université de Rennes 1, Campus de Beaulieu, Rennes, France)

Dong Li (Department of Mathematics, University of British Columbia, Vancouver, B.C., Canada)

Abstract

We show that smallness of $\dot{B}^{-1}_{\infty , \infty}$ norm of solution to $d$-dimensional $(d \geq 3)$ incompressible Navier–Stokes prevents blowups.

Keywords

critical Besov, blowup criteria, incompressible

2010 Mathematics Subject Classification

35B44, 35Q35

Full Text (PDF format)

Published 31 January 2017